# SDR QXEA2012082100889

- Difficulty date: August 21, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28P BETWEEN FRAMES X-39 TO X49.5 MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED.  REMOVED RIVETS, CLEANED AND REMOVED PAINT IAW SRM 51-42-05-02-01, 51-21-00-00-02 AND 51-26-00-02-01. REMAINING THICKNESS NOTED .048" CONFIRMED CRACK FREE CONDITION REF NTM 51-00-04-910-801 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND IN LIMTS IAW RD 8/4-53-4686.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED INT AND EXT SURFACE PROTECTION IAW RD 8/4-53-4686.  COMPLIED WITH TASK CARD RD 8/4-53-4686.
